# SDR C2XA07TY058

- Difficulty date: October 7, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 18,857 hours, 14,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BURN SMELL IN COCKPIT.  MAINTENANCE OPS CHECKED TAT & PITOT HEAT RELAYS, CHECKED COOLING FANS IN FWD AVIONICS ALL OPS CHECKED GOOD.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
